# SDR SWAA2021021133814

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL157. / REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY B/S 500 A B/S 500D RBL 23 WL 157. IAW SRM 51-40-02 AND DWG 143A7500 REV: - 59899U 8DEC20
